The Lower and Upper Solution Method for Three-Point Boundary Value Problems with Integral Boundary Conditions on a Half-Line

Creative Commons License

Akcan U., ÇETİN E.

FILOMAT, vol.32, no.1, pp.341-353, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1801341a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.341-353
  • Keywords: Infinite interval problems, Lower and upper solutions, Schauder's fixed point theorem, Topological degree theory, Integral boundary condition, MULTIPLE SOLUTIONS, EXISTENCE
  • Anadolu University Affiliated: Yes


This paper deal with the following second-order three-point boundary value problem with integral boundary condition on a half-line